# SDR CALA2022102702945

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 101,930 hours, 24,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N531811
- Condition: Corroded
- Location: Sta 1685
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN AFT DECK PLATE HAS CORROSION AT APPROX . STA 1685 BL 0, TRANSCRIBED FROM HAECO GSO N/R 9288278 REMOVED CORROSION ON AFT DECK PLATE PER B757-200 SRM 51-10-02. O 200 SRM 53-60-51-2R-2.  HAECO GSO MECH V934114 INSP QC194 RIGINAL MATERIAL THICKNESS .071, REMAINING THICKNESS .015 WAS FO UND OUT OF ALLOWABLE LIMITS PER B757-200 SRM 53-60-51-1A-2. PERF ORMED CUTOUT AND PERFORMED FILLER AND DOUBLER REPAIR PER B757-
